Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 24, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 11, 2015, 5:28 PM EDT for Collier County, Florida. It was in force for 62 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2015, 5:28 PM EDT (21:28 UTC)
- Expired
- Jun 11, 2015, 6:30 PM EDT
- In force
- 62 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Collier County, FL
The radar
The Miami radar (KAMX), 147 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 5:50 PM EDT | TSTM WND DMG | 2 Wnw Orange Tree, FL | TREE DOWN ON A STRUCTURE. |
| Jun 11, 6:00 PM EDT | TSTM WND DMG | 1 Sw North Naples, FL | TREES DOWN AND A FLAG POLE BENT IN HALF AT A SUMMER CAMP. TWO LARGE TENTS WERE DESTROYED. TIME ESTIMATED BY RADAR. |
| Jun 11, 6:03 PM EDT | HAIL 0.25 | Golden Gate, FL | |
| Jun 11, 6:05 PM EDT | TSTM WND DMG | 1 Se North Naples, FL | TREE DOWN AT THE INTERSECTION OF PINE RIDGE AND LIVINGSTON ROADS. |
| Jun 11, 6:05 PM EDT | TSTM WND DMG | 2 Ne North Naples, FL | TREES DOWN IN THE VINEYARDS AT VANDERBILT BEACH ROAD. |
| Jun 11, 6:05 PM EDT | HAIL 0.25 | 2 Ese North Naples, FL | |
| Jun 11, 6:15 PM EDT | HAIL 0.25 | 3 Sw Quail Creek Estate, FL | VIA SOCIAL MEDIA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -335 J/kg
- Mixed-layer LCL
- 1386 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
145
WUUS52 KMFL 112128
SVRMFL
FLC021-112230-
/O.NEW.KMFL.SV.W.0024.150611T2128Z-150611T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
528 PM EDT THU JUN 11 2015
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN COLLIER COUNTY IN SOUTHWESTERN FLORIDA...
* UNTIL 630 PM EDT
* AT 528 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR GOLDEN GATE ESTATES...AND
MOVING NORTH AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
NAPLES...IMMOKALEE...GOLDEN GATE ESTATES...AVE MARIA AND VINEYARDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2633 8182 2632 8182 2632 8166 2642 8166
2642 8157 2650 8156 2651 8154 2637 8134
2614 8123 2600 8167 2604 8176 2604 8177
2629 8183 2629 8182 2630 8183 2633 8184
TIME...MOT...LOC 2128Z 165DEG 22KT 2619 8159
$$
KM6 follow-up statements
438
WWUS52 KMFL 112139
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
539 PM EDT THU JUN 11 2015
FLC021-112230-
/O.CON.KMFL.SV.W.0024.000000T0000Z-150611T2230Z/
COLLIER FL-
539 PM EDT THU JUN 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN COLLIER COUNTY...
AT 539 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER ORANGETREE...OR OVER GOLDEN GATE
ESTATES...MOVING NORTH AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
NAPLES...IMMOKALEE...GOLDEN GATE ESTATES...AVE MARIA AND VINEYARDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2633 8182 2632 8182 2632 8166 2642 8166
2642 8157 2650 8156 2651 8154 2637 8134
2614 8123 2609 8139 2606 8164 2608 8176
2629 8183 2629 8182 2630 8183 2633 8184
TIME...MOT...LOC 2139Z 165DEG 22KT 2627 8161
$$
KM690
WWUS52 KMFL 112151
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
551 PM EDT THU JUN 11 2015
FLC021-112230-
/O.CON.KMFL.SV.W.0024.000000T0000Z-150611T2230Z/
COLLIER FL-
551 PM EDT THU JUN 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN COLLIER COUNTY...
AT 550 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER ORANGETREE...OR NEAR GOLDEN GATE
ESTATES...MOVING NORTHWEST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
NAPLES...IMMOKALEE...GOLDEN GATE ESTATES...AVE MARIA AND VINEYARDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2633 8182 2632 8182 2632 8166 2642 8166
2642 8157 2650 8156 2651 8154 2637 8134
2614 8123 2610 8136 2619 8148 2615 8156
2608 8176 2629 8183 2629 8182 2630 8183
2633 8184
TIME...MOT...LOC 2150Z 154DEG 20KT 2629 8161
$$
KM301
WWUS52 KMFL 112158
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
558 PM EDT THU JUN 11 2015
FLC021-112230-
/O.CON.KMFL.SV.W.0024.000000T0000Z-150611T2230Z/
COLLIER FL-
558 PM EDT THU JUN 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN COLLIER COUNTY...
AT 558 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING LARGE HAIL UP TO PING PONG BALL SIZE AND DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER NORTH NAPLES...OR
NEAR NAPLES...MOVING NORTH AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
NAPLES...IMMOKALEE...GOLDEN GATE ESTATES...AVE MARIA AND VINEYARDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2633 8182 2632 8182 2632 8166 2642 8166
2642 8157 2650 8156 2651 8154 2637 8134
2614 8123 2610 8136 2619 8148 2615 8156
2608 8176 2629 8183 2629 8182 2630 8183
2633 8184
TIME...MOT...LOC 2158Z 165DEG 22KT 2621 8174
$$
KM949
WWUS52 KMFL 112211
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
611 PM EDT THU JUN 11 2015
FLC021-112230-
/O.CON.KMFL.SV.W.0024.000000T0000Z-150611T2230Z/
COLLIER FL-
611 PM EDT THU JUN 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN COLLIER COUNTY...
AT 610 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR BONITA SPRINGS...MOVING NORTH AT 25
MPH.
LOCATIONS IMPACTED INCLUDE...
NAPLES...IMMOKALEE...GOLDEN GATE ESTATES...AVE MARIA AND VINEYARDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2633 8182 2632 8182 2632 8166 2642 8166
2642 8157 2650 8156 2651 8154 2637 8134
2633 8143 2622 8155 2612 8177 2629 8183
2629 8182 2630 8183 2633 8184
TIME...MOT...LOC 2210Z 165DEG 22KT 2630 8177
$$
KM763
WWUS52 KMFL 112220
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
620 PM EDT THU JUN 11 2015
FLC021-112230-
/O.CON.KMFL.SV.W.0024.000000T0000Z-150611T2230Z/
COLLIER FL-
620 PM EDT THU JUN 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN COLLIER COUNTY...
AT 620 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER BONITA SPRINGS...MOVING NORTH AT 25
MPH.
LOCATIONS IMPACTED INCLUDE...
NAPLES...GOLDEN GATE ESTATES...VINEYARDS...NAPLES PARK AND NORTH
NAPLES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIAMI.
&&
LAT...LON 2633 8182 2632 8182 2632 8169 2627 8166
2623 8167 2618 8179 2629 8183 2629 8182
2630 8183 2633 8184
TIME...MOT...LOC 2220Z 165DEG 22KT 2631 8180
$$
KM189
WWUS52 KMFL 112231
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
631 PM EDT THU JUN 11 2015
FLC021-112241-
/O.EXP.KMFL.SV.W.0024.000000T0000Z-150611T2230Z/
COLLIER FL-
631 PM EDT THU JUN 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COLLIER COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
MIAMI.
LAT...LON 2633 8182 2632 8182 2632 8169 2627 8166
2623 8167 2618 8179 2629 8183 2629 8182
2630 8183 2633 8184
TIME...MOT...LOC 2230Z 165DEG 22KT 2631 8180
$$
KMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:31 PM EDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jun 11, 2:31 PM EDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 231 PM EDT THU JUN 11 2015 .SYNOPSIS... HIGH PRESSURE CENTERED OVER THE ATLANTIC WILL BUILD INTO SOUTH FLORIDA INTO EARLY NEXT WEEK...BRINGING SLIGHTLY DRIER CONDITIONS. THUNDERSTORMS WILL BE FOCUSED OVER INTERIOR AND WESTERN PORTIONS OF SOUTH FLORIDA. && .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... CI DEBRIS FROM OVERNIGHT CONVECTION HAS HELD ON IN SOUTH FLORIDA INTO THE EARLY AFTERNOON...SUPPRESSING INSTABILITY AND TEMPERATURES TO SOME DEGREE. THUS...TSTM CHANCES HAVE BEEN REDUCED TODAY. WEAK M/ULVL LOPRES OVER NORTH-CENTRAL GULF WILL GRADUALLY RETROGRADE AND WEAKEN AS SUBTROPICAL RIDGE BUILDS IN FROM THE EAST. EXPECT MORE SOUTHEASTERLY FLOW THROUGH THE SHORT TERM...LEADING TO EVEN LOWER POPS ALONG ATLANTIC COAST...WITH TYPICAL SUMMERTIME DIURNAL CONVECTION REMAINING SCATTERED AND INLAND. OVERNIGHT BREEZE OFF THE ATLANTIC WILL KEEP MINIMA WARM...NEAR 80F...WITH MAXIMA AREAWIDE IN THE UPPER 80S TO LOW 90S. EASTERLY WIND INCREASE WILL RESULT IN MODERATE RISK FOR RIP CURRENTS ON ATLANTIC BEACHES THROUGH THE WEEKEND. .LONG TERM /MONDAY THROUGH WEDNESDAY NIGHT/... RELATIVELY BENIGN CONDITIONS WILL PERSIST WELL INTO NEXT WEEK. SUBTROPICAL RIDGING WILL CONTINUE TO DOMINATE WITH SCATTERED AFTERNOON CONVECTION ANTICIPATED. OVERALL...FCST RNFL AMOUNTS WELL BELOW NORMAL THROUGH THE PERIOD. TEMPS WILL BE NEAR/SLIGHTLY ABOVE NORMAL. && .AVIATION... VFR CONDITIONS TO PREVAIL AT ALL SITES THROUGH THE NEXT 24 HOURS OUTSIDE OF ANY CONVECTION THAT MAY DEVELOP. MUCH MORE STABLE LOW AND MID LEVELS ALONG WITH PLENTY OF CLOUD COVER HAVE KEPT CONVECTION FROM FORMING THUS FAR THIS AFTERNOON. LATEST VISIBLE SATELLITE DOES SHOW SOME BREAKS IN THE CLOUDS ACROSS THE EAST COASTAL AREAS BUT MAY FILL BACK IN SHORTLY WITH THICKER CIRRUS MOVING IN FROM THE SOUTH. THEREFORE BELIEVE ANY CONVECTION THAT DEVELOPS SHOULD BE CONFINED ACROSS THE INTERIOR AND MUCH LESS IN COVERAGE THAN OVER THE LAST FEW DAYS. && .MARINE... HIGH PRESSURE STRENGTHENING OVER WESTERN ATLANTIC WILL BRING PREDOMINANTLY EASTERLY WIND TO THE WATERS INTO EARLY NEXT WEEK..ALTHOUGH SPEEDS SHOULD REMAIN 15 KT OR LESS. SEAS WILL REMAIN BELOW 4 FEET. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 79 89 80 89 / 10 30 10 20 FORT LAUDERDALE 79 87 79 87 / 10 20 20 30 MIAMI 78 89 78 88 / 10 20 20 30 NAPLES 77 91 75 90 / 20 50 30 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...23/SK LONG TERM....23/SK AVIATION...10/CD
Hazardous weather outlook, Jun 11, 4:02 AM EDT, 13 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 402 AM EDT THU JUN 11 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 112015- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 402 AM EDT THU JUN 11 2015 ...A FEW STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON... ...THERE IS A CHANCE OF WATERSPOUTS ACROSS THE REGIONAL WATERS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS FOR BOTH THE ATLANTIC AND GULF COAST BEACHES. THUNDERSTORMS: THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON. EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS THE PRIMARY THREAT FROM THIS ACTIVITY. SOME THUNDERSTORMS MAY BECOME STRONG AND PRODUCE HIGH WINDS AND HAIL. WATERSPOUTS: THERE IS A RISK FOR WATERSPOUTS ACROSS ALL SOUTH FLORIDA WATERS. WIND: THE STRONGEST THUNDERSTORMS MAY PRODUCE WIND GUSTS TO 55 MPH. HAIL: SMALL HAIL IS POSSIBLE WITH THE STRONGEST THUNDERSTORMS. FLOODING: THE COMBINATION OF TORRENTIAL DOWNPOURS AND ALREADY SATURATED GROUNDS FROM PREVIOUS DAYS RAINS MAY LEAD TO LOCALIZED FLOODING, PARTICULARLY OVER URBAN AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CHANCES FOR MAINLY AFTERNOON THUNDERSTORMS CONTINUE THROUGH THE PERIOD. THE PRIMARY THREAT FROM THESE THUNDERSTORMS WILL BE CLOUD-TO-GROUND LIGHTNING. GUSTY WINDS AND LOCALIZED FLOODING ARE ALSO POSSIBLE. THERE WILL BE A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES FRIDAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 11, 4:17 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
417 PM EDT THU JUN 11 2015
FLZ075-112100-
MAINLAND MONROE FL-
417 PM EDT THU JUN 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
FOR NORTHWESTERN MAINLAND MONROE COUNTY UNTIL 500 PM EDT...
* AT 416 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER WILDERNESS WATERWAY...OR 15 MILES
SOUTHEAST OF CHOKOLOSKEE...MOVING NORTHWEST AT 15 MPH.
* THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING
IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
WILDERNESS WATERWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2563 8124 2568 8129 2572 8122 2570 8121
2570 8119 2569 8120 2569 8118 2576 8123
2577 8125 2576 8126 2578 8127 2580 8122
2561 8102 2557 8107 2558 8111 2556 8112
2555 8110 2549 8119
TIME...MOT...LOC 2016Z 133DEG 12KT 2562 8119
BAXTERSpecial weather statement, Jun 11, 4:37 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 437 PM EDT THU JUN 11 2015 FLZ066-070-112115- INLAND COLLIER COUNTY FL-HENDRY FL- 437 PM EDT THU JUN 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING FOR EAST CENTRAL COLLIER AND SOUTH CENTRAL HENDRY COUNTIES UNTIL 515 PM EDT... * AT 436 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR MILE MARKER 60 ON ALLIGATOR ALLEY...OR 19 MILES NORTHEAST OF OCHOPEE...MOVING NORTHWEST AT 5 MPH. * THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... MILE MARKER 60 ON ALLIGATOR ALLEY...BIG CYPRESS NATIONAL PRESERVE...BIG CYPRESS ACCESS AREAS OFF ALLIGATOR ALLEY...COLLIER COUNTY REST AREA ON ALLIGATOR ALLEY AND INTERSECTION ALLIGATOR ALLEY AND SR 839. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. && LAT...LON 2612 8101 2603 8119 2621 8135 2632 8110 TIME...MOT...LOC 2036Z 149DEG 6KT 2614 8115 BAXTER
Special weather statement, Jun 11, 4:49 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
449 PM EDT THU JUN 11 2015
FLZ069-070-075-112130-
MAINLAND MONROE FL-COASTAL COLLIER COUNTY FL-
INLAND COLLIER COUNTY FL-
449 PM EDT THU JUN 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
FOR SOUTHEASTERN COLLIER AND NORTHERN MAINLAND MONROE COUNTIES UNTIL
530 PM EDT...
* AT 448 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
AN AREA OF STRONG THUNDERSTORMS NEAR CHOKOLOSKEE AND MONROE
STATION MOVING NORTHWEST AT 15 TO 20 MPH.
* THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING
IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
OCHOPEE...EVERGLADES CITY...MONROE STATION...CHOKOLOSKEE...
CARNESTOWN...PLANTATION ISLAND...COPELAND...BIG CYPRESS NATIONAL
PRESERVE...FAKAHATCHEE STRAND STATE PRESERVE...DEEP LAKE...MILES
CITY...PORT OF THE ISLAND AND JEROME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2620 8133 2590 8102 2575 8123 2580 8127
2582 8136 2581 8136 2585 8139 2586 8147
2587 8147 2589 8148 2586 8152 2584 8153
2590 8152 2592 8155 2589 8156 2592 8162
2590 8163 2590 8164 2591 8164
TIME...MOT...LOC 2048Z 132DEG 16KT 2576 8129 2589 8114
BAXTERSpecial weather statement, Jun 11, 5:21 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
521 PM EDT THU JUN 11 2015
FLZ066-069-070-112200-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-HENDRY FL-
521 PM EDT THU JUN 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR WESTERN COLLIER AND
SOUTH CENTRAL HENDRY COUNTIES UNTIL 600 PM EDT...
* AT 520 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
NORTHEAST OF COPELAND TO 6 MILES EAST OF GOLDEN GATE ESTATES TO
LELY RESORT...AND MOVING NORTHWEST 20 TO 25 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
NAPLES...IMMOKALEE...GOLDEN GATE ESTATES...AVE MARIA...VINEYARDS...
WEST TOLL GATE ON ALLIGATOR ALLEY...NAPLES MANOR...HENDRY
CORRECTIONAL...MARCO ISLAND AIRPORT...NAPLES PARK...ORANGETREE...
EAST NAPLES...BELLE MEADE...NORTH NAPLES...GOLDEN GATE...LELY
RESORT...BIG CORKSCREW ISLAND...ROYAL PALM HAMMOCK...BIG CYPRESS
NATIONAL PRESERVE AND FIDDLERS CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2633 8182 2632 8182 2632 8166 2642 8166
2642 8157 2647 8156 2634 8119 2596 8112
2604 8144 2597 8165 2598 8167 2596 8170
2598 8169 2597 8171 2598 8171 2603 8174
2609 8180 2628 8182 2633 8185
TIME...MOT...LOC 2120Z 152DEG 20KT 2606 8123 2619 8150 2607 8168
BAXTERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:00 PM EDT | Special Weather Statement | MFL | Palm Beach | 45 min |
| Jun 10, 8:12 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 48 min |
| Jun 10, 8:18 PM EDT | Special Marine Warning | MFL | 42 min | |
| Jun 10, 8:37 PM EDT | Special Weather Statement | MFL | Monroe | 38 min |
| Jun 10, 8:44 PM EDT | Flash Flood Warning | MFL | Palm Beach | 2 hr |
| Jun 10, 8:59 PM EDT | Special Weather Statement | MFL | Monroe | 46 min |
| Jun 10, 9:02 PM EDT | Special Marine Warning | MFL | 58 min | |
| Jun 10, 9:49 PM EDT | Special Marine Warning | MFL | 41 min | |
| Jun 10, 11:37 PM EDT | Special Weather Statement | MFL | Miami-Dade | 38 min |
| Jun 10, 11:42 PM EDT | Special Marine Warning | MFL | 63 min | |
| Jun 10, 11:57 PM EDT | Special Marine Warning | MFL | 63 min | |
| Jun 11, 12:09 AM EDT | Special Weather Statement | MFL | Collier | 51 min |
| Jun 11, 12:29 AM EDT | Special Marine Warning | MFL | 61 min | |
| Jun 11, 12:36 AM EDT | Special Marine Warning | MFL | 54 min | |
| Jun 11, 1:14 AM EDT | Special Weather Statement | MFL | Monroe | 46 min |
| Jun 11, 1:52 AM EDT | Special Weather Statement | MFL | Hendry, Monroe | 53 min |
| Jun 11, 2:03 AM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Jun 11, 4:17 PM EDT | Special Weather Statement | MFL | Monroe | 43 min |
| Jun 11, 4:37 PM EDT | Special Weather Statement | MFL | Collier | 38 min |
| Jun 11, 4:43 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 11, 4:49 PM EDT | Special Weather Statement | MFL | Collier | 41 min |
| Jun 11, 5:21 PM EDT | Special Weather Statement | MFL | Collier | 39 min |
| Jun 11, 6:02 PM EDT | Special Weather Statement | MFL | Hendry | 58 min |
| Jun 11, 6:43 PM EDT | Special Weather Statement | MFL | Glades | 62 min |
| Jun 11, 6:46 PM EDT | Special Weather Statement | MFL | Glades | 14 min |
| Jun 11, 7:01 PM EDT | Special Weather Statement | MFL | Hendry | 59 min |
| Jun 11, 7:34 PM EDT | Special Marine Warning | MFL | 56 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.